Groupes de Galois sur 𝐐
Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque no. 161-162  (1988), Talk no. 689, p. 73-85
@incollection{SB_1987-1988__30__73_0,
     author = {Serre, Jean-Pierre},
     title = {Groupes de Galois sur $\mathbf {Q}$},
     booktitle = {S\'eminaire Bourbaki : volume 1987/88, expos\'es 686-699},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {161-162},
     year = {1988},
     note = {talk:689},
     pages = {73-85},
     zbl = {0684.12009},
     mrnumber = {992203},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1987-1988__30__73_0}
}
Serre, Jean-Pierre. Groupes de Galois sur $\mathbf {Q}$, in Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque, no. 161-162 (1988), Talk no. 689, pp. 73-85. http://www.numdam.org/item/SB_1987-1988__30__73_0/

[1] P. Bayer, P. Llorente et N. Vila - M12 comme groupe de Galois sur Q , C.R. Acad. Sci. Paris 303 (1986), 277-280. | MR 859801 | Zbl 0598.12008

[2] G. V. Belyi - Extensions galoisiennes du corps cyclotomique maximal [en russe], Izv. Akad. Nauk SSSR 43 (1979), 267-276 (= Math. USSR Izv. 14 (1980), 247-- 256). | Zbl 0409.12012

[3] G. V. Belyi - On extensions of the maximal cyclotomic field having a given classical Galois group, J. Crelle 341 (1983), 147-156. | MR 697314 | Zbl 0515.12008

[4] A. Bruen, C. Jensen et N. Yui - Polynomials with Frobenius groups of prime degree as Galois groups II, J. of Number Theory, 24 (1986) , 305-359. | MR 866976 | Zbl 0598.12009

[5] J. Conway, R. Curtis, S. Norton, R. Parker et R. Wilson - ATLAS of Finite Groups, Clarendon Press, Oxford, 1985. | MR 827219 | Zbl 0568.20001

[6] R. Dentzer - Realisierung von symplektischen Gruppen als Galoisgruppen über Q , Diplomarbeit, Karlsruhe, 1987.

[7] W. Feit - Ã5 and Ã7 are Galois groups over number fields, J. of Algebra 104 (1986), 231-260. | MR 866773 | Zbl 0609.12005

[8] M. Fried - On Hilbert's irreducibility theorem, J. of Number Theory 6 (1974) , 211-232. | MR 349624 | Zbl 0299.12002

[9] M. Fried - Fields of definition of function fields and Hurwitz families, Groups as Galois groups, Commun. Alg. 5 (1977), 17-82. | MR 453746 | Zbl 0478.12006

[10] M. Fried - Rigidity and applications of the classification of simple groups to monodromy, preprint, 1987.

[11] A. Grothendieck - Revêtements étales et groupe fondamental (SGA I), Lect. Notes in Math. 224, Springer-Verlag, 1971. | MR 354651

[12] D. Hilbert - Über die Irreduzibilität ganzer rationaler Funktionen mit ganzzahligen Koeffizienten, J. Crelle 110 (1892), 104-129 (= Ges. Abh. II, 264-286). | JFM 24.0087.03

[13] D. C. Hunt - Rational rigidity and the sporadic groups, J. of Algebra 99 (1986), 577-592. | MR 837564 | Zbl 0598.12005

[14] S. Lang - Fundamentals of Diophantine Geometry, Springer-Verlag, 1983. | MR 715605 | Zbl 0528.14013

[15] G. Malle - Polynomicals with Galois groups Aut (M22) , M22 and PSL3 (F4). 22 over Q , à paraître.

[16] G. Malle - Exzeptionnelle Gruppen vom Lie-typ als Galoisgruppen, à paraître. | Zbl 0732.12006

[17] G. Malle et B. H. Matzat - Realisierung von Gruppen PSL2(Fp) als Galoisgruppen über Q , Math. Ann. 272 (1985), 549-565. | MR 807290 | Zbl 0559.12005

[18] B. H. Matzat - Zur Konstruktion von Zahl - und Funktionenkörpern mit vorgegebener Galoisgruppe, Habilitationsschrift, Karlsruhe, 1980 (voir aussi J. Crelle 349 (1984), 179-220). | MR 743971 | Zbl 0555.12005

[19] B. H. Matzat - Zwei Aspekte konstruktiver Galoistheorie, J. of Algebra 96 (1985), 499-531. | MR 810543 | Zbl 0587.12004

[20] B. H. Matzat - Realisierung endlicher Gruppen als Galoisgruppen, Man. Math. 51 (1985), 253-265. | MR 788682 | Zbl 0574.12010

[21] B. H. Matzat - Topologische Automorphismen in der konstruktiven Galoistheorie, J. Crelle 371 (1986), 16-45. | MR 859318 | Zbl 0596.12009

[22] B. H. Matzat - Konstruktive Galoistheorie, Lect. Notes in Math., 1284, Springer-Verlag, 1987. | MR 1004467 | Zbl 0634.12011

[23] B. H. Matzat - Rationality criteria for Galois extensions, 1987, à paraître. | Zbl 0784.12005

[24] B. H. Matzat et A. Zeh-Marschike - Realisierung der Mathieugruppen M11 und M12 als Galoisgruppen über Q , J. of Number Theory 23 (1986), 195-202. | MR 845901 | Zbl 0598.12007

[25] J. Neukirch - On solvable number fields, Invent. Math. 53 (1979), 135-164. | MR 560411 | Zbl 0447.12008

[26] I. R. Šafarevič - Construction de corps de nombres algébriques à groupe de Galois résoluble donné [en russe] , Izv. Akad. Nauk SSSR 18 (1954), 525- 578 (= Amer. Math. Soc. Transl. 4 (1956), 185-237).

[27] D. Saltman - Generic Galois extensions and problems in field theory, Adv. in Math. 43 (1982), 250-283. | MR 648801 | Zbl 0484.12004

[28] J.-P. Serre - L'invariant de Witt de la forme Tr(x2) , Comm. Math. Helv. 59 (1984), 651-676. | MR 780081 | Zbl 0565.12014

[29] K.-Y. Shih - On the construction of Galois extensions of function fields and number fields, Math. Ann. 207 (1974), 99-120. | MR 332725 | Zbl 0279.12102

[30] J. G. Thompson - Some finite groups which appear as Gal (L/K) , where K ⊆ Q(μn) , J. of Algebra 89 (1984), 437-499. | Zbl 0552.12004

[31] J. G. Thompson - PSL3 and Galois groups over Q , Proc. Rutgers groups theory year 1983-1984, Cambridge Univ. Press (1984), 309-319. | MR 817264 | Zbl 0635.12006

[32] J. G. Thompson - Some finite groups of type G2 which appear as Galois groups over Q , preprint, 1983.

[33] N. Vila - On central extensions of An as Galois group over Q , Arch. Math. 44 (1985), 424-437. | MR 792366 | Zbl 0562.12011

[34] A. Weil - The field of definition of a variety, Amer. J. Math. 78 (1956), 509-524 (= Oe. Sci. II, 291-306). | MR 82726 | Zbl 0072.16001